# SDR SWAA2024100831962

- Difficulty date: August 29, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE SERVICE DOOR AT AFT GALLEY AREA 2024-533534<[01] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q003Q6CT;[02] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 THE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q003Q6CT
